# SDR AALA202509091102

- Difficulty date: June 20, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 61,549 hours, 39,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5227904620400
- Condition: Cracked
- Location: Zone 200
- Component: Door Sill, Airbus
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK EMERGENCY EXIT DOOR 844 FORWARD SEGMENT AT FR 40. MAINTENANCE REPLACED BEAM AT DOOR 844 IAW EO 5210Y288-001.
